# SDR 95FDEA00318

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: ANB73871
- Condition: Cracked
- Location: Lt Ctr Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LT W/W DOOR CRACKED AT FWD I/B CORNER.  REF N/R 7003.  REMOVED CRACKED FRAME, INSTALLED NEW DOOR FRAME AND INSPECTION PLATES PER DOUGLAS SRM 51-00-00.  REINSTALLED DOOR PER MM 32-14-03.
